# SDR COMA2010060170007

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 15,505 hours, 10,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 670321475
- Condition: Corroded
- Location: Fuselage
- Part time: 15,505 hours, 10,895 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL CORRODED ADJACENT TO SERVICE DOOR, FS 349-364.  REMOVED CORROSION AND REPLACED BLANKING PLATE IN ACCORDANCE WITH EA 70-5321-02967.
